Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 28 February 2011

New sufficient condition of Discrete-time systems of neural networks

Manlika Tanusit1 & Kreangkri Ratchagit1

American Journal of Applied Sciences, Volume 8, Issue 2, pp. 113–115 · doi.org/10.3844/ajassp.2011.113.115

7,005 accesses4,618 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: In this study, we derive a new sufficient condition for asymptotic stability of the zero solution of delay-differential system of neural networks in terms of certain matrix inequalities by using a discrete analog of the new Lyapunov second method. Conclusion/Recommendations: The problem is solved by applying a novel Lyapunov functional and an improved delay-dependent stability criterion is obtained in terms of a linear matrix inequality.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2011 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Tanusit, M. & Ratchagit, K. (2011). New sufficient condition of Discrete-time systems of neural networks. American Journal of Applied Sciences, 8(2), 113–115. https://doi.org/10.3844/ajassp.2011.113.115

Licence
© Science Publications
Issue
Volume 8, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
New sufficient condition of Discrete-time systems of neural networksAmerican Journal of Applied Sciences · Volume 8, Issue 2 · pp. 113–115 · © Science PublicationsDownload